American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46B10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 74 found      Go to page: 1 2 3

[31] Marek Wójtowicz. Finitely nonreflexive Banach spaces . Proc. Amer. Math. Soc. 106 (1989) 961-965. MR 949882.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] Hajime Ishihara. Constructive reflexivity of a uniformly convex Banach space . Proc. Amer. Math. Soc. 104 (1988) 735-740. MR 964849.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] Vasiliki A. Farmaki. $c_0$-subspaces and fourth dual types . Proc. Amer. Math. Soc. 102 (1988) 321-328. MR 920994.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[34] Itai Shafrir. A note on the minimum property . Proc. Amer. Math. Soc. 102 (1988) 490-492. MR 928966.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[35] M. Zippin. Banach spaces with separable duals . Trans. Amer. Math. Soc. 310 (1988) 371-379. MR 965758.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[36] N. Ghoussoub, B. Maurey and W. Schachermayer. A counterexample to a problem on points of continuity in Banach spaces . Proc. Amer. Math. Soc. 99 (1987) 278-282. MR 870785.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[37] James N. Hagler. A note on separable Banach spaces with nonseparable dual . Proc. Amer. Math. Soc. 99 (1987) 452-454. MR 875379.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[38] Steven F. Bellenot. More quasireflexive subspaces . Proc. Amer. Math. Soc. 101 (1987) 693-696. MR 911035.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[39] Robert Whitley. The Kre\u\i n-\v Smulian theorem . Proc. Amer. Math. Soc. 97 (1986) 376-377. MR 835903.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[40] Stanisław J. Szarek. A superreflexive Banach space which does not admit complex structure . Proc. Amer. Math. Soc. 97 (1986) 437-444. MR 840625.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[41] Åsvald Lima and Gunnar Olsen. Extreme points in duals of complex operator spaces . Proc. Amer. Math. Soc. 94 (1985) 437-440. MR 787889.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[42] Jong Sook Bae. Reflexivity of a Banach space with a uniformly normal structure . Proc. Amer. Math. Soc. 90 (1984) 269-270. MR 727247.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[43] Peter Harmand and Åsvald Lima. Banach spaces which are $M$-ideals in their biduals . Trans. Amer. Math. Soc. 283 (1984) 253-264. MR 735420.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[44] Steven F. Bellenot. Transfinite duals of quasireflexive Banach spaces . Trans. Amer. Math. Soc. 273 (1982) 551-577. MR 667160.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[45] J. M. Baker. Reflexivity of operator spaces . Proc. Amer. Math. Soc. 85 (1982) 366-368. MR 656104.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[46] A. J. Ellis, T. S. S. R. K. Rao, A. K. Roy and U. Uttersrud. Facial characterizations of complex Lindenstrauss spaces . Trans. Amer. Math. Soc. 268 (1981) 173-186. MR 628453.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[47] Jean Bourgain and Michel Talagrand. Compacit\'e extr\'emale . Proc. Amer. Math. Soc. 80 (1980) 68-70. MR 574510.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[48] Charles Stegall. A proof of the principle of local reflexivity . Proc. Amer. Math. Soc. 78 (1980) 154-156. MR 548105.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[49] Jerry Johnson and John Wolfe. On the norm of the canonical projection of $E\sp{\ast\ast\ast} $ onto $E\sp{\perp }$ . Proc. Amer. Math. Soc. 75 (1979) 50-52. MR 529211.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[50] Thomas E. Armstrong. Infinite dimensional $L$-spaces do not have preduals of all orders . Proc. Amer. Math. Soc. 74 (1979) 285-290. MR 524301.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[51] Peter A. Fowler. Correction of a generalization of a theorem of Beurling and Livingston . Proc. Amer. Math. Soc. 74 (1979) 56-58. MR 521873.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[52] Francis Sullivan. On the duality between Asplund spaces and spaces with the Radon-Nikod\'ym property . Proc. Amer. Math. Soc. 71 (1978) 155-156. MR 0482090.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[53] Alfred S. Cavaretta Jr.. One-sided inequalities for the successive derivatives of a function. Bull. Amer. Math. Soc. 82 (1976) 303-305. MR 0399384.
Abstract, references, and article information
View Article: PDF

[54] M. A. Smith. Rotundity and smoothness in conjugate spaces . Proc. Amer. Math. Soc. 61 (1976) 232-234. MR 0435807.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[55] Dennis Sentilles. An $L^1$-space for Boolean algebras and semireflexivity of $L^\infty \left({{X},\Sigma ,\mu}\right)$. Bull. Amer. Math. Soc. 81 (1975) 1096-1098. MR 0394154.
Abstract, references, and article information
View Article: PDF

[56] J. R. Retherford. Applications of Banach ideals of operators. Bull. Amer. Math. Soc. 81 (1975) 978-1012. MR 0412834.
Abstract, references, and article information
View Article: PDF

[57] C. K. Chui, P. W. Smith and J. D. Ward. Limits of $H^k,p$-splines. Bull. Amer. Math. Soc. 81 (1975) Part 1:563-565. MR 0433083.
Abstract, references, and article information
View Article: PDF

[58] Ivan Singer. Some characterizations of reflexivity . Proc. Amer. Math. Soc. 52 (1975) 166-168. MR 0511796.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[59] John E. Gilbert. $L^p$-convolution operators and tensor products of Banach spaces. Bull. Amer. Math. Soc. 80 (1974) 1127-1132. MR 0394048.
Abstract, references, and article information
View Article: PDF

[60] Robert C. James. A separable somewhat reflexive Banach space with nonseparable dual. Bull. Amer. Math. Soc. 80 (1974) 738-743. MR 0417763.
Abstract, references, and article information
View Article: PDF


Results: 31 to 60 of 74 found      Go to page: 1 2 3